# SDR SWAA2022042998056

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,058 hours, 28,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT LOCATION M1674 FAILED CAPACITY TEST / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION M1674 PER AMM 33-51-06 AND DRW 33500005
